# SDR DL757011503

- Difficulty date: September 7, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 37,801 hours, 18,384 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lens
- Part number: 1142691B
- Condition: Melted
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE A BURNING ODOR WAS NOTICED IN MID GALLEY.  A/C DIVERTED TO MEM.  CONTRACT MTC UNABLE TO LOCATE SOURCE OF ODOR.  ATL MTC WENT TO MEM AND FOUND THE BEZEL ASSY ON THE MID GALLEY OVERHEAD WORK LIGHT BURNT/MELTED.  REPLACED SAME.  A/C OK FOR SERVICE.
